# SDR FDEA201507172255

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 457 hours, 18,770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: BDM3003
- Part serial: 558
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR HANDLE DOWN, NO RESPONSE, RED UNLOCK LIGHTS ON POS 1 & 2 BACK TO NEUTRAL, THEN UP, THEN  NEUTRAL, THEN DOWN, NORMAL OPERATIONS.  MTP IS FAULTING RT MAIN GEAR RELAY FAIL.   R & R LANDING GEAR ELECTRO VALVE 3GA IAW AMM 32-31-12-04, OPS CHECKED GOOD IAW A300 AMM 32-31-12-6.  R & R LANDING GEAR NORMAL CONTROL SWITCH UNIT 2GA IAW AMM 32-31-11-04, ACCOMPLISHED LANDING GEAR GENERAL ADJUSTMENT & TEST IAW AMM 32-00-00-5.  LANDING GEAR OPS CHECKED GOOD.  R & R PROXIMITY DETECTOR UNIT 54GB IAW AMM 32-31-71-04, BOX BITE CHECKED GOOD.
